# SDR L1GA200000001

- Difficulty date: March 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 10,393 hours, 42,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 113317DG
- Part serial: PW0145
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE 4 LIGHTS INOPERATIVE.
